# SDR AALA202503263510

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,511 hours, 29,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT WING TOP SKIN PANEL OVER HANG LOWER SURFACE AT LEVEL RIB 16. REPAIRED SKIN PANEL PER EA 361778.
